# SDR SWAA2021091400234

- Difficulty date: July 29, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER CABIN BS540 RBL1 WL208. ; / [01] APPLIED EWIS PROTECTION BELOW BREAK PANEL STA 540; BL0-RBL 25; WL 208 PER AMM 20-60-07-913-801; [02] REMOVED DAMAGED BREAK PANEL STA 540; BL0-RBL 25; WL 208 PER SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW BREAK PANEL STA 540; BL0-RBL 25; WL 208 PER SRM 51-40-01-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL; [04] VERIFIED LOCATE AND DRILL OF NEW BREAK PANEL STA 540; BL0-RBL 25; WL 208 PER SRM 51-40-01-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL; [05] INSTALLED NEW BREAK PANEL STA 540; BL0-RBL25; WL 208 PER SRM 51-40-02-0G-0; REF IPC 53-42-11-66.; [06] REMOVED EWIS PROTECTION BELOW BREAK PANEL STA 540; BL0-RBL 25; WL 208 PER AMM 20-60-07-913-801; [07] APPLIED CIC TO BREAK PANEL STA 540; BL0-RBL25; WL 208 PER AMM 51-21-91-620-802; TIME APPLIED UTC TIME 2030.; [08] VERIFIED INSTALLATION OF NEW BREAK PANEL STA 540; BL0-RBL25; WL 208 PER SRM 51-40-02-0G-0; REF IPC 53-42-11-66 AND REMOVAL OF EWIS PROTECTION. VERIFIED CIC APPLICATION; [09] CIC WAS FULLY CURED ON 16AUG21 AT 22:30 UTC TIME PER AMM 51-21-91-620-803. ALL STEPS ARE COMPLETE.; [10] VERIFIED COMPLETION; [11] VERIFIED ACTION 9
